RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1994, Volume 99, Number 1, Pages 54–74 (Mi tmf1566)  

This article is cited in 1 scientific paper (total in 1 paper)

Classical dynamics of a system of $n$ color charges

L. M. Chechin

Astrophysical Institute Kazakhstan Academy of Sciences

Abstract: A classical problem of motion of the system of $N$ coloured (chromoelectrical) charges in the self-consistent Yang–Mills fiels is considered. Potentials and the corresponding equations of motion are found by the approximation scheme method. Applications of these equations of motion to the study of the dynamical characters of meson as a double-charge system are given.

Full text: PDF file (1655 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1994, 99:1, 422–436

Bibliographic databases:

Received: 01.02.1993

Citation: L. M. Chechin, “Classical dynamics of a system of $n$ color charges”, TMF, 99:1 (1994), 54–74; Theoret. and Math. Phys., 99:1 (1994), 422–436

Citation in format AMSBIB
\Bibitem{Che94}
\by L.~M.~Chechin
\paper Classical dynamics of a~system of $n$ color charges
\jour TMF
\yr 1994
\vol 99
\issue 1
\pages 54--74
\mathnet{http://mi.mathnet.ru/tmf1566}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1302459}
\zmath{https://zbmath.org/?q=an:0851.58051}
\transl
\jour Theoret. and Math. Phys.
\yr 1994
\vol 99
\issue 1
\pages 422--436
\crossref{https://doi.org/10.1007/BF01018796}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994PU13400005}


Linking options:
  • http://mi.mathnet.ru/eng/tmf1566
  • http://mi.mathnet.ru/eng/tmf/v99/i1/p54

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. V. Gorbatenko, “The solution by Einstein–Infeld–Hoffmann method the problem of colour particles motion and gauge field dynamics”, Theoret. and Math. Phys., 104:3 (1995), 1120–1128  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:158
    Full text:59
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019